# SDR SWAA2024081626275

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 56,911 hours, 30,021 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REINSPECT OF STA 663.75 R/H SIDE LOWER WEB (VAPOR BARRIER) APROX RBL 50; FOUND ADDITIONAL DAMAGE. FOUND CRACK @ STA 663 APPROXIMATELY RBL30.5 - RBL 42.5. REF TTG8Q00T5HM0.<[01] REPAIR ACCOMPLISHED ON TTG8Q00V9DTC.;[02] REPAIR ACCOMPLISHED ON TTG8Q00V9DTC
